Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
191 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Can blood pressure medications make you sweat

Premium Questions

Dr. Vaishalee Punj MD

Please how can I cure high blood pressure? I just started medication. It makes me dizzy and weak. Before now I used to feel weak and tired easily. What do you think is the problem? ... View answer

Answered by : Dr. Vaishalee Punj ( General & Family Physician)
Dr. Prasad MD

Hi, I am 39 years old and recently i have seen fluctuations in my blood pressure values. I have got ... . This makes me wonder as why i am not getting the normal values. Do I need to start some... View answer

Answered by : Dr. Prasad ( General & Family Physician)
Dr. Vivek Chail MD

Sir my age 30....male...bp fluctuates around 150/95....no medications bring it down ..excess sweating ..get fatigued easily though well built ...but muscles soft nd a bit obese ..(hgt..182 cm ... View answer

Answered by : Dr. Vivek Chail ( Radiologist)
Dr. Benard Shehu MD

I have had normal high blood pressure for some time and lately it has been elevated more ... this week. However I just took my blood pressure reading and it is 146 over 97. What I would like to... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)
Dr. Sumanth.P MD

is unemployed now but free clinics still say we make too much. I've already had 4 strokes, the first one being a cva and the next 3 were tia's. I am not on any medication right now but I was on 3 HBP meds... View answer

Answered by : Dr. Sumanth.P ( General & Family Physician)

Public Forum Discussions

Dr. Suresh Heijebu MD

hi doctors my blood pressure is normally high I am on a low dose of blood pressure medication and my blood pressure today just shortly is very low I had a a dizzy spell and... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr.  Sagar Makode MD

I am taking ramopril I am 82 and go to the gym every day. It is not reducing my blood pressure ... haven t got a fast heart beat, just high blood pressure) and to be extra cautious with elderly... View answer

Answered by : Dr. Sagar Makode ( Cardiologist)
Dr.  Anupam Jena MD

I am on blood pressure medicine regularly but my pressure spikes for unknown ..to me...reasons...is it the medication or is that a condition...b.p. runs in high 120,s...spikes to 160 or so...btm #... View answer

Answered by : Dr. Anupam Jena ( Cardiologist)
Dr.  Anupam Jena MD

high blood pressure for about 2 years now. At the moment I am on two types of medication, one being ... history of High blood pressure. Every now and then (whilst continuing to take my... View answer

Answered by : Dr. Anupam Jena ( Cardiologist)
Dr. Peeyush Kumar Saini MD

i was just given hydrochlorothiazide for my high blood pressure and its not doing a thing - its suppose to make me urinate and thereby reducing the blood pressure - not only is it not... View answer

Answered by : Dr. Peeyush Kumar Saini ( Pathologist and Microbiologist)

Mobile Questions and Answers

Dr. Rovena Murati MD

Hello! Cold sweating on hands is not related to blood pressure.In cases of very low blood pressure one can experience this symptom but it is associated with weakness, the feeling of...

Dr. P. T. Patil MD

hello Thanks for query. There are no supplements to lower the blood pressure. You need to have regular exercise and low salt . diet with medications to keep it under control. Dr.Patil

Dr. Grzegorz Stanko MD

Please check your blood pressure. High blood pressure gives such symptoms.